# SDR UIEA2020022800347

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,572 hours, 19,896 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Panel
- Part number: 233T32411303
- Part serial: D00828
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER R ENG SHUTDOWN IN THE BLOCKS, THE RIGHT ENG ANTI-ICE VALVE FAILED TO CLOSE WITH THE SWITCH SELECTED OFF, VALVE LIGHT STAYED ILLUMINATED.( REMOVED AND REPLACED WING AND ENG ANTI-ICE PANEL ASSY IAW B767 AMM 30-11-01.   )
